Posted by: Kay | 2008/06/13

Wellbutrin stopped headaches - how???

Dear Headache Expert
I have suffered from headaches for many years and have been a patient at the headache clinic too. I also suffer from severe depression and have recently had my medication switched to Wellbutrin - and since then have only had very occasional, mild headaches which go away on their own! How did this happen? Headaches are listed as a possible side-effect of Wellbutrin, so I am very puzzled (not complaining at all!) I don't need any headache tablets anymore! ... but I guess the depressive part of me wonders if this isn't just too good to be true and the bubble will burst sooner or later. Have you ever heard of this? Why would this happen? Is it likely to continue?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHeadache expert

Dear Kay,

Wellbutrin is not usually prescribed for headaches, but if it works for you that is wonderful.

One can't predict whether it will last, but I hope you are lucky and it does last.

The 'possible side effects' don't always occur, and only some people on the drug may develop headache.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.